# SDR CA150109004

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hwksly HS125600B
- Aircraft time: 10,301 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MAIN LANDING GEAR EXTENSION INDICATOR DISPLAYED A GEAR NOT FULLY DEPLOYED INDICATION.  CREW INITIATED EMERGENCY GEAR EXTENSION PROCEDURE, ADVISED ATC AND DID A FLY BY FOR VISUAL VERIFICATION BY THE TOWER CONTROL , CREW DID NOT DECLARE AN EMERGENCY BUT REQUESTED AIRPORT SERVICES AS A PRECAUTIONARY . LANDING WAS CARRIED OUT WITHOUT INCIDENT.  AS OF 09-JAN-2015 AIRCRAFT IS STILL IN MAINTENANCE TROUBLESHOOTING, NO SPECIFIC PARTS HAVE YET BEEN DETERMINED AS THE CAUSE.
